Vol. 12, No. 1, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Operators of meromorphic type with multiple poles of the resolvent

John Irving Derr and Angus E. Taylor

Vol. 12 (1962), No. 1, 85–111
Mathematical Subject Classification
Primary: 47.30
Milestones
Received: 26 February 1961
Published: 1 March 1962
Authors
John Irving Derr
Angus E. Taylor